# SDR VNAA2020032721101

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 38,219 hours, 27,969 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUTO PRESS CAUTION MSG AFTER T/O. CYCLED SYSTEM CBS, FAULT CLEARED AND DID NOT RETURN, PERFORMED SYSTEM OPS CHECKS, OPS CHECKS GOOD AT THIS TIME IAW 21-31-04-710-801.
